Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.We can also chat by hone and skype.
What is the name of your depo medication?
Is your vision affected by this rolling of your eyes?
When do you notice it?
How long has this been going on?
Do you have any other medical problems or take any medications?
This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Since this eye thing is transitory and only occurs at specific times the best thing to do would be to use your cell phone to take a movie of your eyes when they roll up....you might need someone to take the movie for you.
With these documentary movies in hand you should then consult with an ophthalmologist. After doing a complete exam and reviewing your movies she will be able to pinpoint what is going on with your eyes.
Does this make sense to you?
I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.
Dr. Rick MD FACS